# SDR QXEA2019092300365

- Difficulty date: September 22, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00789
- Aircraft time: 875 hours, 590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BURNING SMELL OBSERVED AFTER TAKEOFF DUMPED CABIN AND SMELL DISSIPATED A BIT. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE. C/W FIM INITIAL EVALUATION PER TASK 21-20-00-810-012-A. FOUND NO DETECTED SMELL. BEFORE FLIGHT ENGINE COMPRESSOR WASH WAS DONE. C/W FIM TASK 21-20-00-810-009-A. GROUND RAN ENGINES ABOVE 65% N1 FOR 15 MINUTES. NO FURTHER ABNORMALITIES NOTED. A/C IS OK FOR CONTINUED SERVICE. ALSO C/W FORM M-749, INITIAL MILD ODOR NOTED IN CABIN. NO ODOR IN COCKPIT. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
